# SDR YENA2022092600960

- Difficulty date: September 25, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N659JB
- Make and model: Airbus A320-232
- Aircraft serial: 03190
- Aircraft time: 57,320 hours, 20,455 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#169, BDL-FLL. 'PASSING 8000FT IN DESCENT BURNED OIL/ DIRT SOCK ODOR OBSQUED CABIN AND COCKPIT THROUGHOUT; PER AMM 49-00-00-20-811-A, INSPECTED APU, REF LP 3474347, ITEM 2 (PERFORMED APU BORESCOPE INSPECTION ON LOAD COMPRESSOR, ENGINE COMPRESSOR AND DIFFUSER AREAS FOR INTERNAL OIL LEAKS, NO LEAKS NOTED, IAW AMM 49-20-00-200-003-A) FOR QC INSPECTION RESULTS, ALSO FOUND APU DIRTY INTERNALLY. REF LP 3474348, ITEM 1 FOR APU DEFERRAL. PER AMM 21-00-00-615-803-B PERFORMED LEVEL B ECS DECONTAMINATION, REPLACED RECIRCULATION FILTERS, AND PERFORMED OPS CHECK.  NO ODOR WAS NOTED AT THIS TIME. A/C OK FOR SERVICE. COMPLIED WITH INFO NOTICE 2017-T015 SECTION B2.'
